| Catalog Number |
540-00-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Limb Fracture (4518)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00776; 540-00-000, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
It was reported that patient had a humeral fracture so a new condyle was put in.
Additional Manufacturer Narrative
Correction in e1 establishment name.